# SDR 2008UALA02290

- Difficulty date: April 18, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 660-686 S12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL FWD OF DOOR 2L APPROX STR 12L BETWEEN STA 660 AND 686 IS CRACKED. MAJOR REPAIR ACCOMPLISHED: REPLACED INTERCOSTAL.
